# SDR ASAA2022121941195

- Difficulty date: December 19, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 1,593 hours, 464 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160682
- Part serial: 1856
- Condition: Fault Message
- Location: Right Wing
- Part time: 1,584 hours, 461 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT WING ANTI-ICE VALVE CAUTION. IN-FLIGHT. GROUNDED - YES. PERFORMED OPS TEST PER B737-9 AMM 30-11-11-710-801,OPS CHECK GOOD BUT DUE TO HISTORY MX CONTROL REQUEST ANTI-ICE VALVE CHANGE. REMOVED AND REPLACED R/H WING THERMAL ANTI-ICE VALVE REF TO AMM 30-11-11-400-801 OPS CK GOOD.
